Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 361349, 3 pages
http://dx.doi.org/10.1155/2014/361349
Research Article

A Note on the Drazin Indices of Square Matrices

1College of Automation, Harbin Engineering University, Harbin 150001, China
2College of Science, Harbin Engineering University, Harbin 150001, China
3College of Computer Science and Technology, Harbin Engineering University, Harbin 150001, China

Received 17 December 2013; Accepted 6 January 2014; Published 10 February 2014

Academic Editors: R. Alperin, V. Nitica, and M. Ronco

Copyright © 2014 Lijun Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijun Yu, Tianyi Bu, and Jiang Zhou, “A Note on the Drazin Indices of Square Matrices,” The Scientific World Journal, vol. 2014, Article ID 361349, 3 pages, 2014. doi:10.1155/2014/361349